# SDR SWAA080192

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 41,390 hours, 34,593 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 6545187
- Condition: Worn
- Location: Eelvator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RT HORIZONTAL STABILIZER FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE PER MM.
